Test Bank
Capstone RN Assignment Pharmacology Assessment 1
Original · Latest version
2026 edition
Most recent original question bank · Latest 2026 edition
Capstone RN Assignment Pharmacology Assessment 1
Explore Capstone RN Assignment Pharmacology Assessment 1, a completed original study PDF with its own purchase and secure delivery.
$19
Write the exact name in full of the material you're looking for.
Free preview · Original latest version
Sample questions from Capstone RN Assignment Pharmacology Assessment 1
This material has 90 questions with answers and rationales. Here are the first 5.
1.A client taking digoxin reports nausea and blurred yellow vision. The apical pulse is 54/min, and the potassium level is 3.0 mEq/L. Which action should the nurse take first?
- A.Administer the scheduled digoxin with food
- B.Hold the digoxin and notify the provider
- C.Give the prescribed potassium supplement and then administer digoxin
- D.Recheck the apical pulse in 1 hour before deciding
Rationale: The symptoms, bradycardia, and hypokalemia suggest digoxin toxicity, so the nurse should withhold the medication and notify the provider. Giving digoxin or waiting to reassess could worsen a potentially dangerous dysrhythmia, and potassium replacement does not make it appropriate to administer the dose without further evaluation. The exam takeaway is to assess the pulse and monitor potassium when caring for a client taking digoxin.
2.A client receiving an IV infusion of unfractionated heparin has an aPTT above the prescribed therapeutic range and bleeding at the IV site. Which action should the nurse take?
- A.Increase the infusion rate to prevent clot formation
- B.Stop the infusion and follow the heparin protocol
- C.Administer vitamin K as prescribed for excessive anticoagulation
- D.Apply a warm compress and continue the infusion
Rationale: An elevated aPTT with bleeding indicates excessive anticoagulation; the nurse should stop the infusion and follow the protocol, including promptly notifying the provider. Increasing the rate worsens bleeding, vitamin K reverses warfarin rather than heparin, and a warm compress does not address the cause. The exam takeaway is to use the medication-specific reversal strategy and prioritize active bleeding.
3.A client taking warfarin has an INR of 5.6 and reports bleeding gums. Which prescription should the nurse anticipate?
- A.Administer protamine sulfate
- B.Hold warfarin and anticipate vitamin K
- C.Administer the next warfarin dose with food
- D.Give aspirin to reduce the risk of thrombosis
Rationale: Bleeding with a markedly elevated INR requires withholding warfarin and anticipating vitamin K based on the provider's assessment. Protamine reverses heparin, another warfarin dose increases bleeding risk, and aspirin further impairs hemostasis. The exam takeaway is to distinguish warfarin reversal from heparin reversal and respond to bleeding promptly.
4.A client with asthma develops wheezing and facial swelling shortly after receiving an IV antibiotic. Which medication should the nurse prepare to administer first?
- A.IV furosemide
- B.IM epinephrine
- C.Oral diphenhydramine
- D.Inhaled fluticasone
Answer and rationale are in the full material.
5.A client with type 1 diabetes is awake, diaphoretic, and shaky; the blood glucose is 52 mg/dL. Which action should the nurse take first?
- A.Give 15 g of a fast-acting oral carbohydrate
- B.Administer the scheduled rapid-acting insulin
- C.Give glucagon by injection
- D.Offer a meal containing protein and fat
Answer and rationale are in the full material.
+85 more questions with answers and rationales
Create a free account to save this material and start studying. Pro members get full access to every test bank.
Sign up freeLook inside
Create a free account
Save this guide, track progress and find your purchases in your dashboard.
Already have an account? Sign in
Released October 15, 2026 · Independent original practice and study material.